# SDR WWMA9700088

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354SB
- Make and model: Saab 340B
- Aircraft serial: 340B354
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS EMERGENCY ESCAPE LIGHTS DO NOT ILLUMINATE.  REPLACED EMERGENCY POWER SUPPLY AT 24LN.
